Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Please give Parnate two more weeks stevezen

Posted by UGottaHaveHope on April 10, 2007, at 17:07:30

In reply to Re: Jump on the Nardil or Parnate bandwagon, posted by stevezen on April 10, 2007, at 15:18:09

Youve been on it for four weeks, and I would hate for you to give up on now, especially since most ppl have it kick between 4-6 weeks.

I like you adding the Provogil.

I would consider upping the dose of Parnate like many do if it does not kick in within next 10 days.

There is also taking Parnate with TCA.

Hang in there! You are so close.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:UGottaHaveHope thread:748146
URL: http://www.dr-bob.org/babble/20070407/msgs/748824.html